# SDR FDEA202310241795

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 59,706 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - FLOOR WEB AT STA 480-500 RBL 12 IS DAMAGED REPAIRED FLOOR WEB STA 480-500 RBL 12 IAW FEDEX B757 SRM 53-00-51-2R, FIG 201
